• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Sertraline making me hyper

cassgurl123

cassgurl123

Active member
Joined
Mar 28, 2014
Messages
28
Location
England
I've been taking zoloft since about half a year but since I got my first job 3 months ago (I'm 18 btw) I seem to be acting more hyper! I talk way too much too fast and too loud apparently! I get told to be quiet a lot of the time, I also blurt out alot of inappropriate things, sometimes in front of customers which I don't even mean to.. I also start sometimes laughing randomly for no reason! What is wrong with me?! Gonna be sacked before I know it :/
 
H

Helena1

Well-known member
Forum Safety Team
Joined
Oct 11, 2014
Messages
10,575
Location
UK
maybe talk to your doc about lower the dose.
 
SomersetScorpio

SomersetScorpio

Well-known member
Joined
Aug 17, 2012
Messages
13,531
Location
The West Country
Not sure what your diagnosis is. I'm presuming at 18 you might not have been given a label yet (lucky you if you haven't).
But sometimes anti-depressants can make people who have mood disorders go too 'high'.
It's a problem i've had in the past, especially with prozac.

Though it seems odd that you wouldn't have experienced this effect right away... then again, i'm not a doctor.
I would definitely talk to a doctor about it, particularly if it's having an affect on your behaviour and work life.
 
M

mistaken-identity

Well-known member
Joined
Dec 22, 2014
Messages
75
sounds like you may need to change your medication - call your doctor
 
Top